# SDR SWAA2021101219776

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS870 RBL22 WL166. ; / [11] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT BS 867-BS887 RBL22 WL166 . IAW 773-700 SRM 51-40-02-0G-0; DWG 146A7500. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [12] VERIFIED CORRECTIVE ACTION ITEM 11.; [13] VERIFIED TASK IS COMPLETE.
